# SDR ABXA080232

- Difficulty date: August 19, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 74,445 hours, 35,597 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 824250611
- Part serial: 0210
- Condition: Defective
- Location: Cockpit
- Part time: 1,113 hours, 336 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS ELECTRICAL SEAT UNOP.  FORE AND AFT, UP AND DOWN, SEAT LOCK RELEASED WHEN APPLYING BRAKES ALLOWING SEAT TO SLIDE AFT UNCONTROLLABLY.   REPLACED CAPTAINS SEAT WITH SERVICEABLE UNIT.  OPS CHECK OK.  IAW B767 MM 25-11-02.
